# SDR SWAA074243

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 63,935 hours, 58,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FLOORBEAM CHORD CRACKED AT BS 947, LBL 55.  REPAIRED FLOORBEAM CHORD PER ER.
